# SDR SWAA092390

- Difficulty date: April 10, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N699SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23826
- Aircraft time: 68,030 hours, 57,571 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546430182
- Part serial: 2500
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT WING I/B FORE FLAP DELAMINATED.  REMOVED AND REPLACED FORE FLAP PER MM.
